2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones de J. A. Aledo [rss]
2016
J. A. Aledo, R. M. Rubio. A Bernstein problem in warped products Ann. Acad. Sci. Fenn. Math. 41 (2016) no. 2 , 699–704. MathScinet [bib] [doi]
J. A. Aledo, R. M. Rubio. Parabolicity of minimal graphs in Riemannian warped products and rigidity theorems Nonlinear Anal. 141 (2016) , 130–138. MathScinet [bib] [doi]
J. A. Aledo, R. M. Rubio. Scalar curvature of spacelike hypersurfaces and certain class of cosmological models for accelerated expanding universes J. Geom. Phys. 104 (2016) , 128–136. MathScinet [bib] [doi]
J. A. Aledo, R. M. Rubio. On the scalar curvature of spacelike hypersurfaces in generalized Robertson Walker spacetimes Differential Geom. Appl. 44 (2016) , 17–29. MathScinet [bib] [doi]
2015
J. A. Aledo, R. M. Rubio. Constant mean curvature spacelike surfaces in Lorentzian warped products Adv. Math. Phys. (2015) , Art. ID 761302, 5. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. The classical Calabi-Bernstein Theorem revisited J. Math. Anal. Appl. 431 (2015) no. 2 , 1172–1177. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. The existence and uniqueness of standard static splitting Classical Quantum Gravity 32 (2015) no. 10 , 105004, 9. MathScinet [bib] [doi]
2014
J. A. Aledo, A. Romero, R. M. Rubio. Constant mean curvature spacelike hypersurfaces in Lorentzian warped products and Calabi-Bernstein type problems Nonlinear Anal. 106 (2014) , 57–69. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. Estimates for the curvatures of spacelike hypersurfaces in gradient conformally stationary spacetimes Classical Quantum Gravity 31 (2014) no. 8 , 085015, 15. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. Upper and lower bounds for the volume of a compact spacelike hypersurface in a generalized Robertson-Walker spacetime Int. J. Geom. Methods Mod. Phys. 11 (2014) no. 1 , 1450006, 10. MathScinet [bib] [doi]
2013
J. A. Aledo, S. Martínez, J. C. Valverde. Updating method for the computation of orbits in parallel and sequential dynamical systems Int. J. Comput. Math. 90 (2013) no. 9 , 1796–1808. MathScinet [bib] [doi]
J. A. Aledo, J. A. Gámez, D. Molina. Tackling the rank aggregation problem with evolutionary algorithms Appl. Math. Comput. 222 (2013) , 632–644. MathScinet [bib] [doi]
J. A. Aledo, J. A. Gálvez, V. Lozano. Complete Laguerre minimal surfaces in $\Bbb R^3$ Nonlinear Anal. 92 (2013) , 1–12. MathScinet [bib] [doi]
J. A. Aledo, S. Martinez, J. C. Valverde. Parallel discrete dynamical systems on independent local functions J. Comput. Appl. Math. 237 (2013) no. 1 , 335–339. MathScinet [bib] [doi]
2012
J. A. Aledo, S. Martinez, J. C. Valverde. Parallel dynamical systems over directed dependency graphs Appl. Math. Comput. 219 (2012) no. 3 , 1114–1119. MathScinet [bib] [doi]
J. A. Aledo, S. Martinez, F. L. Pelayo, J. C. Valverde. Parallel discrete dynamical systems on maxterm and minterm Boolean functions Math. Comput. Modelling 55 (2012) no. 3-4 , 666–671. MathScinet [bib] [doi]
2011
J. A. Aledo, A. Martinez, Francisco Milán. An extension of the affine Bernstein problem Results Math. 60 (2011) no. 1-4 , 157–174. MathScinet [bib] [doi]
2010
J. A. Aledo, Victorino Lozano, J. A. Pastor. Compact surfaces with constant Gaussian curvature in product spaces Mediterr. J. Math. 7 (2010) no. 3 , 263–270. MathScinet [bib] [doi]
A. L. Albujer, J. A. Aledo, Luis J. Alías. On the scalar curvature of hypersurfaces in spaces with a Killing field Adv. Geom. 10 (2010) no. 3 , 487–503. MathScinet [bib] [doi]
J. A. Aledo, J. M. Espinar, J. A. Gálvez. The Codazzi equation for surfaces Adv. Math. 224 (2010) no. 6 , 2511–2530. MathScinet [bib] [doi]
Powered by bibtexbrowser